# SDR FDEA202311281910

- Difficulty date: November 28, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,683 hours, 21,268 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: A5724081101
- Condition: Corroded
- Location: Unknown
- Part time: 57,989 hours, 30,667 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG RIB 5 HAS CORROSION UNDER SPLIT BUSHINGS FWD LUG. APPROX 10 O'CLOCK   LOOKING AFT. REPAIRED PER AIRBUS REPAIR INSTRUCTIONS R57240425.
